Karen Keryan, PhD

Adjunct Lecturer

Karen Keryan joined AUA in 2013. He got his Ph.D. in Mathematics from Yerevan State University in 2009. Since 2013 he is the team leader and the coach of the Armenian universities  teams  participating in the International Mathematics Competition (IMC) for students. Karen is  the author and co-author of more than 20 publications.  In 2018 he defended his habilitation and was awarded the degree of doctor of physical and mathematical sciences.  Recently he jointly with Gegham Gevorkyan won RA Presidential award  in the area of natural sciences. It is awarded for a breakthrough discovery or significant contribution to the mentioned area.
Currently Karen is an Assistant Professor at YSU and Adjunct Lecturer at AUA.

Higher Education:

2009, Ph.D in Mathematics
Yerevan State University

2007, MS, Faculty of Mathematics,
Yerevan State University

2005, BS, Faculty of Mathematics,
Yerevan State University

 

Courses taught:

  • Calculus 1
  • Calculus 2
  • Linear Algebra

 

Publications: 

  1. Keryan, M. Passenbrunner, Unconditionality of periodic orthonormal spline systems in , Studia mathematica, accepted
  2. Ginovyan, K. Keryan, Reconstruction of martingales and applications to multiple Haar series. Studia Scientiarum Mathematicarum Hungarica, 55 (2018), no. 4, 542–558.
  3. A. Keryan, “Orthonormal spline systems on R with zero means as basis in ”Analysis Mathematica, 43 (2017), no. 4, 581-601.
  4. A. Keryan, “On recovery of a Franklin series from its sum,” Proc.of the Yerevan State University, Physics & Mathematics, 51 (2017), no. 2, 151-157.
  5. A. Keryan, “Uniqueness theorem for sequences of piecewise polynomial functions,” Armenian Journal of Mathematics,  9 (2017), no. 1, 28-34.
  6. K.A. Keryan,“A uniqueness theorem for Franklin series,” Contemp. Math. Analysis,  52 (2017), no. 2, 92-101.
  7. A. Keryan, “On basis property of orthonormal spline system on R with zero means in  ”  (in Russian), Reports of NAS RA, 117 (2017), no. 1, 14-20.
  8. A. Keryan, “An example of double Fourier-Haar series with a nonregular subseries,” Proc.of the Yerevan State University, Physics & Mathematics, 51 (2017), no. 1, 18-21.
  9. G. Gevorkyan, K.A. Keryan,  “On local equivalence of  the majorant of partial sums and Paley function of Franklin series,”  J. Contemp. Math. Analysis, 52 (2017), 1, 38-47.
  10. A. Keryan, “Uniqueness theorem for multiple Ciesielski series” (in Russian) Reports of NAS RA, 116 (2016), 4, 263-270.
  11. A. Keryan, “On unconditional basis property in the space of a system of Franklin functions with vanishing means,” J. Contemp. Math. Analysis, 51 (2016), no. 6, 296-315.
  12. G.G. Gevorkyan, K.A. Keryan, “On a system of piecewise linear functions with vanishing integrals on R,” J. Contemp. Math. Analysis, 51 (2016), no. 2, 68-78.
  13. K.A. Keryan, “ General Periodic Franklin system as a basis in ” (in Russian) Reports of NAS RA,  115 (2015), 3, 178-184.
  14. Gevorkyan, A. Kamont, K. Keryan, M. Passenbrunner, “Unconditionality of orthogonal spline systems in ,” Studia Mathematica ,  226 (2015), 2, 123-154.
  15. K.A. Keryan,“Uniqueness theorem for additive functions and its applications to orthogonal series,” Mathematical notes, 97(2015), 3-4, 362-375.
  16. G. Gevorkyan, K.A. Keryan, “On a generalization of general Franklin system on R,” Journal of Contemporary Mathematical Analysis 49 (2014), 6, 309-320.
  17. G. Gevorkyan, K.A. Keryan, “ On a basis of consisting of piecewise linear functions ” (in Russian) Reports of NAS RA,  114 (2014), 3,187-191.
  18. G. Gevorkyan, K.A. Keryan, “ On general Franklin system on R ” (in Russian) Reports of NAS RA, 113 (2013), 4, 331-336.
  19. A. Keryan, A.S. Martirosyan, “A uniqueness theorem for series by Stromberg’s system,”  J. Contemp. Math. Anal., 47 (2012), 6, 278-292.
  20. G. Gevorkyan, K. A. Kerian, "On absolute and unconditional convergence of series in the general Franklin system", Izv. Ros. Academii Nauk, Seriya Mat,73, (2009),2,279–300.
  21. A. Keryan “On boundedness of  L2  projections on the space of periodic splines of order 3” East J. on Approx. , 14(2008), 4, 451-465.
  22. A. Keryan “On boundedness of norms of projections on the space of periodic splines of order 3.” (in Russian), Reports of NAS RA,, 108(2008), 3, 197-202.
  23. P. Poghosyan, K.A. Keryan, “Periodic Franklin systems as bases in ,” J.Contemp. Math. Anal., 40 (2005), 1, 56-79.
  24. A. Keryan “Unconditionality of general periodic Franklin systems in Lp[0,1], 1<p<∞” J.Contemp.  Math. Anal., 40 (2005), 1, 13-55.

 

Awards:

Presidential award 2017

 

Office Location: 335W/PAB, Fall 2019